Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 160401, 11 pages
http://dx.doi.org/10.1155/2015/160401
Research Article

Korovkin-Type Theorems for Modular --Statistical Convergence

1Department of Mathematics and Computer Science, University of Perugia, Via Vanvitelli 1, 06123 Perugia, Italy
2Department of Mathematics, Faculty of Arts and Sciences, Sinop University, 57000 Sinop, Turkey

Received 9 October 2014; Accepted 27 December 2014

Academic Editor: Dragan Djordjevic

Copyright © 2015 Carlo Bardaro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ilknur Ozguc, and Emre Tas, “A Korovkin-Type Approximation Theorem and Power Series Method,” Results In Mathematics, vol. 69, no. 3-4, pp. 497–504, 2016. View at Publisher · View at Google Scholar
  • Antonio Boccuto, and Xenofon Dimitriou, “Korovkin-type Theorems for Abstract Modular Convergence,” Results in Mathematics, 2016. View at Publisher · View at Google Scholar
  • Fadime Dirik, “Weighted Statistical Convergence of Bögel Continuous Functions by Positive Linear Operator,” Advances in Summability and Approximation Theory, pp. 181–189, 2018. View at Publisher · View at Google Scholar
  • Emre Taş, “Abstract korovkin type theorems on modular spaces by a-summability,” Mathematica Bohemica, vol. 143, no. 4, pp. 419–430, 2018. View at Publisher · View at Google Scholar
  • Kamil Demirci, Antonio Boccuto, Sevda Yıldız, and Fadime Dirik, “Relative uniform convergence of a sequence of functions at a point and Korovkin-type approximation theorems,” Positivity, 2019. View at Publisher · View at Google Scholar